# SDR QXEA200500967

- Difficulty date: May 10, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 9,733 hours, 10,594 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION ILLUMINATED WITH NR 2 STALL SYSTEM FAILURE AND PUSHER SYSTEM FAIL CAUTION LIGHTS.  PERFORMED CHECKLIST.  LIGHT CYCLED INTERMITTENTLY OFF AND ON.  PERFORMED OPS CHECK OF NR 1 AND NR 2 SHAKER PUSHER SYSTEM AS PER AMM 27-33-00-710-802, OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
